Do People Use Sustiva With Truvada
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineThe barrier to resistance for Viramune is fairly similar to that for Sustiva so I would not worry alot about the particular aspect of the switch. Viramune has less central nervous system (including sleep) disturbance related side effects than... Read more »
AIDS Research and Treatment Center of the Treasure CoastIt really is a judgment call whether to go with Sustiva or Viramune. Either approach is acceptable. If you re-challenge with Sustiva you will be able to see if the cognitive changes you experienced were due to the medication. On the other hand,... Read more »
Rocky Mountain CARESOf course, silly wabbit, fear not.Tenfovir/FTC (Truvada) and efavirenz (Sustiva, Stocrin) is available here in the US as the triple co-formulated single pill, tenofovir/FTC/efavirenz (called Atripla).Since the medications in the single pill are... Read more »
AIDS Research and Treatment Center of the Treasure CoastThe morning tipsy feeling that many people get after starting Sustiva usually goes away with time (but not always). Taking the evening dose a little earlier may help the situation. I suspect that the morning nausea will resolve in time as your body... Read more »
Connect With Others
Posted by Anonymous, 8 RepliesWhen I first started using Sustiva and Truvada the pills seem to be beating the virus. My doctor is concerned that my numbers (VL#'s) keep going up and down. One 3 month period they will be as low as 245 the next 945 the next 485 and then 644. My... Read more »
Posted by Anonymous, 3 RepliesHi.
Just wondered if anybody knew as to when the above co-formulated combo will be available? I s it this year?
I am starting with Truvada + Sustiva, but as I not keen on taking tablets anyway, I would rather take just 1 tablet instead of 2.
Thank you Read more »
Posted by younguk, 2 RepliesI am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area of my inner thighs and upper back and is also present in significant amounts everywhere... Read more »
Posted by richwales, 6 RepliesIm a 26 y/o male living in UK whos been on sustiva and truvada for 4 months now my Cd4 and viral load are doing great (gone from 14% 245 to 19% 472, and 18,200 to undectable) just finding the side affects of sustiva really can be hard to cope with,... Read more »
Guides for People With HIV